# SDR 2007UALA04487

- Difficulty date: October 30, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,721 hours, 35,000 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG OUTBOARD AFT SUPPORT FITTING CRACKED AT THE NR 2 HOLE, CRACK IS ADJACENT TO THE OUTBOARD SIDE OF NR 2 HOLE, CRACK DOES NOT PASS THRU HOLE, AND THUS EXCEEDS LIMITS.  ACCOMPLISHED MAJOR REPAIR.
